# SDR DALA2020120403973

- Difficulty date: December 3, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 70,378 hours, 29,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FIXTURE AT 30DEF MISSING.  CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT HOUSING.  SYSTEM OPERATION IS NORMAL.
